Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Left chest and left armpit pain. is due to any muscular stress or due to inflamation of nerves ?

I am 26 years old,men.Weighting 72Kg/Height 5 11 feet,Slim figure.I neither smoke or drink alchol It is almost regular,daily,24/7 pain in my left chest ,left armpit pain,pain at left back,left arm pain circulating till wrist(Sometimes),right chest pain(not much frequent,sometimes) and right armpit pain(not much frequent,sometimes) from last 2 years. Also,I have some swelling under my left chest nipple.This occurs and goes in 10-15 days span.I apply some pain balm on it. Above symptoms are enhanced when: 1) I eat fried items. 2) I take 2-3 coffee in a day. 3) Drinking cola and other soft drinks in large amount. 4) I am stressed. Tests Done: I have been checked by doctor 4 times.Twice had undergone all heart checkups ( ECG ,Tread mill test,2D Echocardiogram ) with blood tests.There was no problem in all tests. Also,twice(in span of 1 year) I had lipid test for LDL ,HDL ,Triglicerides and Total Cholesterol: Found that Cholesterol could be the problem. 1)Total Cholesterol:258 mg/dl (should be 200) - Dated 05/05/2010 Suggested:Mobizox (From net found it is a anti- inflammation tablet) 2) Lipid Profile Test - Dated 28/02/2011 Total Cholesterol: 228 200 HDL : 38 mg/dl (40-60) Triglycerides: 166 mg/dl ( 150) VLDL: 156 mg/dl ( 100) I was suggested: Calcimax Forte,cardian,Storvas/Atorova,Exercises,Boiled Water,BP monitering. From Feb 2011 ie last 4 months.I have started taking care of my food.As suggested I have stopped eating any fried thing. But I am not taking any above medicines(as this was suggested for 7 days).I walk after my dinner. I have below concerns: 1) I have decreased my total cholestrol from 258 mg/dl to 228 mg/dl in last 10 months.But I don t see my condition improving. why so? 2) I have read over net about chest pains -ie regarding everything Heart problems,Anxity attack, GERD ,lack of Hamoglobin etc.But still I am confused what I really have ? So,I am really worried. 3) The swelling is due to any muscular stress or due to inflamation of nerves ? I am worried about it.Sometimes,I take it like I have to live with it.As in life you have to positively move on. Sometimes,I am really afraid. Request you to provide usefull help on same.
Asked On : Sun, 22 May 2011
Answers:  2 Views:  738
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
welcome to health care magic

As your blood pressure is high .. so you should go for some investigations.
your pulse rates also high,
so consult your physician for ECG,lipid profile etc and get diagnosis .
ok and bye.
Answered: Thu, 26 May 2011
I find this answer helpful
General & Family Physician Dr. Anand Babu M's  Response
Hi welcome to healthcareMagic

The ECG, TMT and the BP and clinical parameters are normal, hence there is no Cardiac disease... since there is swelling in chest, the pain is since 2 yrs , the pain may be neuralgic pain (pain from nerves)... your lipid profile shows little bit increase in LDL,VLDL, but if you continue to follow the fat restricted diet, exercise, and atoravastatin , then sure the lipid levels will decrease... do not worry much, ther is no major disorder. continue the medications
Answered: Mon, 23 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor